# SDR AALA20040748

- Difficulty date: July 21, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD CABIN SEAT EMERGENCY LIGHTS INOPERATIVE.  REPLACED LIGHT SOCKETS AT SEATS 18D THROUGH 10D FOR FORWARD CABIN SEAT EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
